Nikos Yannakakis

Assistant Professor

Affiliation
Department of Mathematics

School of Applied Mathematics and Natural Sciences                                                                               
National Technical University of Athens
Zografou Campus, Heroon Polytechniou 9
15780 Zografou, Greece

Tel: +302107721698
email: nyian@math.ntua.gr

Education
2000 National Technical University of Athens, PhD in Mathematics
1996 King's Collegege, University of London, MSc in Mathematics
1995 University of Athens, BSc in Mathematics

Research interests
Functional Analysis, Operator Theory, PDE's.

Publications

  1. D Drivaliaris, N Yannakakis, The angle of an operator and range-kernel complementarity, arxiv:1409.4195v2 [math.FA], October 2014.
  2. T Kostopoulos, N Yannakakis, Density of smooth functions in variable exponet Sobolev spaces, Nonlinear Anal  127 (2015), 196-205.
  3. Y Karagiorgos, N Yannakakis, A Neumann problem involving the p(x)-Laplacian with p=\infty in a subdomain, Advances in Calculus of Variations, ISSN (Online) 1864-8266, DOI 10.1515/acv-2014-0003, December 2014.
  4. G Panou, N Yannakakis, D Delikaraoglou, An analysis of the linear fixed altimetry-gravimetry boundary-value problem, Stud Geophys Geod 57 (2013), no. 2, 203-216.
  5. N Yannakakis, Stampacchia’s property, self-duality and orthogonality relations, Set-Valued Var Anal, 19 (2011), no. 4, 555-567.
  6. D Drivaliaris, N Yannakakis, Subspaces with a common complement in a separable Hilbert space, Integral Equations Operator Theory 62 (2008), no2, 159-167.
  7. D Drivaliaris, N Yannakakis, Characterizations of subspaces with a common complement in a Banach space, Studia Math 182 (2007), no2, 141-164.
  8. D Drivaliaris, N Yannakakis, Generalizations of the Lax-milgram theorem, Bound Value Probl (2007), Art. ID 87104, 9 pp.
  9. D Drivaliaris, N Yannakakis, Surjectivity of Linear Operators from a Banach space into itself, Bull Austral Math Soc 76 (2007), no1, 143-154.
  10. NS Papageorgiou, N Yannakakis, Second Order Nonlinear Evolution Inclusions II: Structure of the Solution Set, Acta Math. Sinica 22 (2006), no1, 195-206.
  11. D Drivaliaris, N Yannakakis, Hilbert Space Structure and Positive Operators, J Math Anal Appl, 305 (2005), 560-565.
  12. NS Papageorgiou, N Yannakakis, Second Order Nonlinear Evolution Inclusions I: Existence and Relaxation Results, Acta Math Sinica 21 (2005), no5, 977-996.
  13. NS Papageorgiou, N Yannakakis, Periodic Solutions for Second Order Equations with the scalar p-Laplacian and Nonsmooth Potential, Funkcial Ekvac 47 (2004), 107-117.
  14. NS Papageorgiou, N Yannakakis, Multiple Solutions for Nonlinear Periodic problems with Discontinuities, Arch Math (Brno) 38 (2002), no3, 171-182.
  15. NS Papageorgiou, N Yannakakis, Nonlinear Parametric Evolution Inclusions, Math Nachr 233/234 (2002), 201-219.
  16. N Matzakos, NS Papageorgiou, N Yannakakis, Optimal Control of a Class of Nonlinear Parabolic Problems with Multivalued Terms, Set-Val Map with Appl in Nonlinear Analysis 287-310, Ser Math Anal Appl, 4, Taylor & Francis, London, 2002.
  17. T Cardinali, NS Papageorgiou, N Yannakakis, Landesman-Lazer type conditions for quasilinear periodic differential equations, Pure Math Appl 12 (2001), no3, 255-264.
  18. NS Papageorgiou, N Yannakakis, Existence of Extremal Periodic Solutions for Nonlinear Evolution Inclusions, Arch Math (Brno) 37 (2001), 9-23.
  19. NS Papageorgiou, N Yannakakis, Optimal Control of Nonlinear Evolution Equations, J Dif Incl Control and Optim 21 (2001), 1-45.
  20. NS Papageorgiou, N Yannakakis, Minimax Control of Nonlinear Evolution Equations, J Math Anal Appl 25 (2001), 509-536.
  21. NS Papageorgiou, N Yannakakis, Extremal Solutions and Strong Relaxation for Nonlinear Periodic Evolution Inclusions, Proc Edin Math Soc 43 (2000), 569-586.
  22. NS Papageorgiou, N Yannakakis, Hammerstein Integral Inclusions in Banach Spaces, Integral and Integrodifferential Equations, 279-293, Ser Math Anal Appl, 2, Gordon and Breach, Amsterdam, 2000.
  23. NS Papageorgiou, F Papalini, N Yannakakis, Nonmonotone Nonlinear Evolution Inclusions, Math Comput Modelling 32 (2000), 1345-1365.
  24. E Avgerinos, NS Papageorgiou, N Yannakakis, Periodic Solutions for 2nd Order Differential  Inclusions with Nonconvex and Unbounded Multifuntion, Acta Math Hungarica 83 (1999), 303-314.
  25. NS Papageorgiou, N Yannakakis, Nonlinear Boundary Value Problems, Proc Indian Acad Sci Math Sci 109 (1999), 211-230.
Courses 2014/15
Mathematical Analysis I & II, Linear Algebra & Analytic Geometry.